A Robust Numerical Method for a Singularly Perturbed Semilinear Problem with Integral Boundary Conditions

Authors

  • Zelal Temel Department of Mathematics, Faculty of Sciences, Van Yuzuncu Yil University, 65080, Van, Turkey https://orcid.org/0000-0002-7166-4635
  • Musa Cakir Department of Mathematics, Faculty of Sciences, Van Yuzuncu Yil University, 65080, Van, Turkey

DOI:

https://doi.org/10.37256/cm.5120243020

Keywords:

singularly perturbed, numerical solution, boundary layer, uniform convergence

Abstract

In the present study, we provide an efficient numerical approach for solving singularly perturbed nonlinear ordinary differential equations with two integral boundary conditions. We specifically propose a numerical approach for the solution of a nonlinear singular perturbed problem with integral boundary conditions. To solve the nonlinear singularly perturbed issue, we also apply finite difference methods. It explores how a specific derivative and a problemsolving approach behave. Finally, a numerical technique that employs a finite difference scheme is built using a nonuniform mesh.

Downloads

Published

2024-01-23

How to Cite

1.
Temel Z, Cakir M. A Robust Numerical Method for a Singularly Perturbed Semilinear Problem with Integral Boundary Conditions. Contemp. Math. [Internet]. 2024 Jan. 23 [cited 2024 Feb. 27];5(1):446-64. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3020